# SDR AALA20161217004

- Difficulty date: December 17, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 47,349 hours, 19,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, CORROSION WAS FOUND ON EXTERIOR FUSELAGE SKIN AT BS 917 BETWEEN STRINGER 21 AND 22 LEFT AT AFT LAV VENT PORT. REPAIRED THE SKIN IAW EA 266121.
